RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2004, Number 3, Pages 41–45 (Mi ivm137)  

This article is cited in 1 scientific paper (total in 1 paper)

Construction of higher approximations of the averaging method for parabolic initial-boundary value problems by the boundary layer method

V. B. Levenshtam

Rostov State University

Full text: PDF file (163 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2004, 48:3, 37–41

Bibliographic databases:
UDC: 517.43
Received: 11.03.2003

Citation: V. B. Levenshtam, “Construction of higher approximations of the averaging method for parabolic initial-boundary value problems by the boundary layer method”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, no. 3, 41–45; Russian Math. (Iz. VUZ), 48:3 (2004), 37–41

Citation in format AMSBIB
\Bibitem{Lev04}
\by V.~B.~Levenshtam
\paper Construction of higher approximations of the averaging method for parabolic initial-boundary value problems by the boundary layer method
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2004
\issue 3
\pages 41--45
\mathnet{http://mi.mathnet.ru/ivm137}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2070833}
\zmath{https://zbmath.org/?q=an:1131.35344}
\elib{http://elibrary.ru/item.asp?id=9083701}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2004
\vol 48
\issue 3
\pages 37--41


Linking options:
  • http://mi.mathnet.ru/eng/ivm137
  • http://mi.mathnet.ru/eng/ivm/y2004/i3/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Babich P.V., Levenshtam V.B., “Direct and Inverse Asymptotic Problems With High-Frequency Terms”, Asymptotic Anal., 97:3-4 (2016), 329–336  crossref  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:151
    Full text:55
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020